# SDR SIMA20141204008

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 24,469 hours, 20,427 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14522191017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FRAME CORRODED ON PREVIOUSLY BLENDED AREA AROUND LOWER NUTPLATE HOLE.  ACCOMPLISHED REPAIR ON FWD SERVICE DOOR FRAME IAW ERS-EM-53MR-930.
